... any depression or really any anxiety. I only took Lexapro for 2 days the first day I took 10mg the second 5 but I was having bad side effects so I stopped will it get out of my system will I feel normal again will the depression go away that was caused by the pill?
Hi, Paisley! What were you taking the Lexapro for? This medication can cause INCREASED depression and/or anxiety but it usually only lasts a few days. You took such a small dose, but the half life of Lexapro is rather long ~ it may take as much as 6 days for the drug and it's metabolites to completely clear your system ~ if even that long. Don't worry, at least half of it's probably already gone and you'll feel better every day.
Hey there, don't be reckless. Up front and sincere, you should start on a small dose (i did 5mg for five days, then 10 and im still at ten several weeks after).
Yes, it is HELL at the begining, trust me i know. I did not have mania, euphoria (just felt really happy at first but nothing serious) but experienced drowsiness, sleep deprivation, dizziness. It all went away and slowly and patiently, im getting better. That's the road you wanna take in my opinion of course, please be patient, and please please do your best to get help from a professional
Get better mate, keep us posted
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
I went off Lexapro in Dec..very slowly..now, I am depressed again...even worse..should I go back on?
Posted 22 Jan 2012 • 4 answers
Posted 20 Feb 2017 • 4 answers
Posted 7 Nov 2017 • 1 answer
Posted 27 Feb 2018 • 1 answer